# SDR 06FDEA0932

- Difficulty date: March 3, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT FWD CARGO DOOR SILL BS 600, BELOW FLOOR SUPPORT HAS CORROSION.  *S/D*  REMOVED AND REPLACED WEB AT FWD CARGO DOOR SILL BS 600 BELOW FLOOR SUPPORT IAW SRM 51-30-2, 51-20-1.
